MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. TRANSCEND W/PWRTRX

FERNO-WASHINGTON, INC. TRANSCEND W/PWRTRX
Model Number 0731403
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
The end user contacted technical support to advise that the front transport caster had detached and they needed service.There was no report of patient involvement or injuries associated with the reported issue.Information for the non-warranty repair was provided to the customer.
 
Additional Manufacturer Narrative
To date, despite multiple attempts, the customer has not responded to confirm if the non-warranty repair of wheel on the chair has been completed.
 
Event or Problem Description

Brand Name
TRANSCEND W/PWRTRX
Common Device Name
TRANSCEND W/PWRTRX
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer Contact
dawn greene
70 wiel way
wilmington, OH 45177
9372832900
MDR Report Key22179871
Report Number1523574-2025-00057
Device Sequence Number9227594
Product Code FPO
UDI-Device Identifier00190790004064
UDI-Public(01)00190790004064(11)220531
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0731403
Device Catalogue Number0731403
Device Lot NumberM236790
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by Manufacturer05/05/2025
Initial Report FDA Received Date06/10/2025
Supplement Report FDA Received Date07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/31/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown